# SDR UIEA201000035

- Difficulty date: March 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 24833
- Aircraft time: 78,592 hours, 10,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 1200 TENSION TIE AREA ONE FASTENER HOLE CRACKED AT FAILSAFE CHORD.  FAILSAFE CHORD REPAIRED AS PER SRM 51-70-11 FIG 1 AND EO 4453A216.
